MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2231-40
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturing report: (b)(4).It was reported that patient presented in clinic due to their right ventricular (rv) lead exhibiting high capture thresholds.A chest x-ray was performed to reveal that the lead had been dislodged.The rv lead was explanted and replaced.Later, the patient presented in clinic for follow-up.Device interrogation showed that the icd exhibited premature battery depletion.The icd was explanted and replaced.Patient had no consequences.
 
Additional Manufacturer Narrative
The report event of premature battery depletion was confirmed.Telemetry, impedance, sensing, pacing, and high voltage output functions were tested and found to be normal.Electrical testing revealed high current drain from the hybrid.An anomalous hybrid was found to be the root cause of the high current drain and premature battery depletion.

Brand Name
FORTIFY DR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21627783
Report Number2017865-2025-27605
Device Sequence Number12816979
Product Code NVZ
UDI-Device Identifier05414734504379
UDI-Public(01)05414734504379(10)A000125956(17)231130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCD2231-40
Device Catalogue NumberCD2231-40
Device Lot NumberA000125956
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown